Estimates of the number of rational mappings from a fixed variety to varieties of general type

T. Bandman, G. Dethloff

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)801-824
Number of pages24
JournalAnnales de l'Institut Fourier
Issue number3
StatePublished - 1997


  • Algebraic varieties of general type
  • Canonical bundle and pluricanonical embeddings
  • Chern classes
  • Finiteness theorems of de Franchis
  • Index of a minimal model
  • Minimal models
  • Rational maps
  • Severi type

Cite this